# SDR QXEA2016092900623

- Difficulty date: September 27, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 36,464 hours, 37,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3335
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GREEN NORMAL LIGHT ON THE MAIN CABIN DOOR EMERGENCY LIGHT SWITCH NOT ILLUMINATED.  REPLACED THE LAMP NORMAL LIGHT SWITCH. OPERATES NORMALLY. RETURNED TO SERVICE.
